# SDR R61A2019110861220

- Difficulty date: November 6, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 31,263 hours, 24,416 cycles
- System (JASC): 2700 · Flight Control System
- Part: Wire
- Condition: Not Reported
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL ISSUE, PITCH UP. DECLARED EMERGENCY, RETURNED TO ATL, LANDED WITHOUT INCIDENT. C/W FIM 27-43-00 AND CYCLED TRIM SYSTEM CUTOUTS, ALL MESSAGES CLEARED. FOUND TO BE TRANSITORY. REVIEWED DATA. TROUBLESHOT AND DETECTED PITCH TRIM WIRES FROM HS-ACE PER 170EI-27-42-0004_1. FERRIED TO IND. R&R W251-00057-22, W251-00050-22, W251-00061-22, W251-00059-22, AND W251-00058-22 REF WM 27-43-50 AND SRM 20-41-10.
